# SDR ASOA201000306

- Difficulty date: February 23, 2010
- Submitted: February 26, 2010
- Operation: Air carrier
- Aircraft: N730EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10141
- Aircraft time: 15,186 hours, 10,312 cycles
- Engine: Ge CF348C1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON INSP FOUND RT 280 VERTICAL WEB TO BE CORRODED.  (RESOLVED ON W/O: 145698 TASKCARD: N/R-00423 ) JOB 7114125, OPERATION 35  COMPLIED WITH EO 700-53-0062 REPAIR 2 WEB REPLACEMENT OF RT 280 LOWER WEB PN CC670-34170-2.
